Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 117, NWS North Platte, NE

June 16, 2014Garfield County, Holt County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 16, 2014, 9:02 PM CDT for Garfield County, Holt County, Nebraska. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2014, 9:02 PM CDT (02:02 UTC)
Expired
Jun 16, 2014, 9:45 PM CDT
In force
43 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Garfield County, NE, Holt County, NE

The radar

The North Platte radar (KLNX), 147 km from the middle of the area, began a volume at 02:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 9:10 PM CDTHAIL 120 Nne Burwell, NE
Jun 16, 9:19 PM CDTHAIL 1.7510 Sw Chambers, NEHAIL IS COVERING THE GROUND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 3:07 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.0 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2014-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1402 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2014-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1402 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
2569 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

587 
WUUS53 KLBF 170202
SVRLBF
NEC071-089-170245-
/O.NEW.KLBF.SV.W.0117.140617T0202Z-140617T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
902 PM CDT MON JUN 16 2014

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN GARFIELD COUNTY IN NORTH CENTRAL NEBRASKA...
  SOUTH CENTRAL HOLT COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 945 PM CDT

* AT 856 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
  SWAN LAKE...AND MOVING EAST AT 30 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  CHAMBERS AND SUNFISH LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4209 9871 4209 9876 4205 9876 4192 9896
      4210 9914 4229 9878 4217 9859
TIME...MOT...LOC 0202Z 249DEG 26KT 4205 9896

HAIL...1.25IN
WIND...<50MPH

$$

STOPPKOTTE
3 follow-up statements
402 
WWUS53 KLBF 170223
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
923 PM CDT MON JUN 16 2014

NEC071-089-170245-
/O.CON.KLBF.SV.W.0117.000000T0000Z-140617T0245Z/
GARFIELD NE-HOLT NE-
923 PM CDT MON JUN 16 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
HOLT AND NORTHEASTERN GARFIELD COUNTIES UNTIL 945 PM CDT...

AT 917 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
OF CHAMBERS...AND MOVING NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
CHAMBERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4209 9871 4209 9876 4205 9876 4192 9896
      4210 9914 4229 9878 4217 9859
TIME...MOT...LOC 0222Z 243DEG 26KT 4212 9880

HAIL...1.00IN
WIND...60MPH

$$

BUTTLER
287 
WWUS53 KLBF 170229
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
929 PM CDT MON JUN 16 2014

NEC071-089-170245-
/O.CON.KLBF.SV.W.0117.000000T0000Z-140617T0245Z/
GARFIELD NE-HOLT NE-
929 PM CDT MON JUN 16 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
HOLT AND NORTHEASTERN GARFIELD COUNTIES UNTIL 945 PM CDT...

AT 927 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
CHAMBERS...AND MOVING NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
CHAMBERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4209 9871 4209 9876 4205 9876 4192 9896
      4210 9914 4229 9878 4217 9859
TIME...MOT...LOC 0229Z 243DEG 26KT 4213 9876

HAIL...1.25IN
WIND...60MPH

$$

BUTTLER
785 
WWUS53 KLBF 170246
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
946 PM CDT MON JUN 16 2014

NEC071-089-170256-
/O.EXP.KLBF.SV.W.0117.000000T0000Z-140617T0245Z/
GARFIELD NE-HOLT NE-
946 PM CDT MON JUN 16 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL HOLT AND
NORTHEASTERN GARFIELD COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL UP TO THE SIZE OF PENNIES IS STILL POSSIBLE 
WITH THIS THUNDERSTORM.

LAT...LON 4209 9871 4209 9876 4205 9876 4192 9896
      4210 9914 4229 9878 4217 9859
TIME...MOT...LOC 0229Z 243DEG 26KT 4213 9876

$$

BUTTLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 7:15 PM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, Jun 16, 7:15 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
715 PM CDT MON JUN 16 2014

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 317 PM CDT MON JUN 16 2014

THUNDERSTORM DEVELOPMENT IS EXPECTED WITHIN THE NEXT COUPLE OF
HOURS ACROSS NORTH CENTRAL AND CENTRAL NEBRASKA...INVOF A WARM
FRONT/REMNANT OUTFLOW BOUNDARY. THIS BOUNDARY EXTENDS FROM NEAR
VALENTINE TO BROKEN BOW...WITH CU FIELD GROWING MORE AGITATED.
STORMS WILL LIKELY BECOME SUPERCELLS QUICKLY. WINDS ARE BACKED TO
THE SOUTHEAST TO THE EAST OF THE AFOREMENTIONED BOUNDARY...AND
THIS AREA WILL HAVE A TORNADO THREAT IN ADDITION TO LARGE HAIL AND
DAMAGING WINDS. STORMS SHOULD QUICKLY MOVE EAST OF THE AREA THIS
EVENING. ON TUESDAY...WILL HAVE WATCH THE AREA ALONG THE SOUTH
DAKOTA BORDER...AS MODELS HINTING AT THE WARM FRONT REMAINING IN
THAT AREA. THIS COULD SERVE AS A FOCUS FOR ISOLATED STORM
DEVELOPMENT. OTHERWISE ACROSS CENTRAL INTO WESTERN AND SOUTHWEST
NEBRASKA...SOUTHWEST WINDS WILL ADVECT DRIER AND WARM AIR INTO THE
REGION...WITH HIGHS INTO THE LOWER AND POSSIBLY MID 90S.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 317 PM CDT MON JUN 16 2014

THE FORECAST FOCUS FOR THIS PERIOD IS THUNDERSTORM CHANCES FOR
WEDNESDAY AND WEDNESDAY NIGHT...THEN WITH THE TRACK OF THE UPPER
LEVEL LOW OVER THE SECOND HALF OF THE WEEK...WHICH WILL IMPACT
TEMPERATURES AND ADDITIONAL PRECIPITATION CHANCES.

FOR TUESDAY NIGHT...IN THE EARLY EVENING AN AREA OF LOW PRESSURE
WILL BE SITUATED FROM EASTERN WYOMING INTO NORTHEAST COLORADO.
MODELS ARE IN GOOD AGREEMENT THAT A DRY LINE WILL HAVE PUSHED
THROUGH THE MAJORITY OF THE FORECAST AREA THROUGH THE DAYTIME HOURS
TO LEAVE DEWPOINTS IN THE 40S AND 50S LOCALLY...WHILE AREAS NORTH
AND EAST OF THE AREA WILL CONTINUE TO SEE 60S...WITH EVEN SOME LOW
70S INTO SOUTHEAST SOUTH DAKOTA AND EASTERN NEBRASKA. THERE IS SOME
INDICATION THAT THE WARM FRONT WILL BE SLIGHTLY INTO NEBRASKA...WITH
THE EASTERLY FLOW KEEPING THE HIGHER DEWPOINTS ACROSS THE NORTHERN
TIER OF COUNTIES. THE LOW LEVEL JET DOES PICK UP IN THE
EVENING...HOWEVER THE MODELS HAVE IT PUSHING OFF TO THE NORTH AND
EAST OF THE FORECAST AREA SO WILL NEED TO RELY ON SOME LIFT WITH ANY
SHORTWAVE ENERGY COMING OUT OF THE SOUTHWEST TO GET CONVECTION OVER
THE WARM FRONT IN THE EVENING. A STRONG CAP WILL EXIST OVER THE WARM
SECTOR TUESDAY NIGHT AND WITH THE WARM AIR ADVECTION/MOISTURE
TRANSPORT FROM THE LOW LEVEL JET EAST OF THE AREA DON/T SEE ENOUGH
TO GET ELEVATED CONVECTION IN THE WARM SECTOR. ON THE FENCE ABOUT
CHANCES OVER NORTHERN NEBRASKA AS THERE REALLY AREN/T ANY STRONG
SHORTWAVES MOVING ACROSS THE AREA...BUT WITH THE MOISTURE IN
PLACE...IT MAY NOT TAKE MUCH. WITH LITTLE CONFIDENCE WILL STICK WITH
CONTINUITY FOR THIS FORECAST PACKAGE AND WATCH CLOSELY HOW THE
MODELS TREND OVER THE NEXT 24 HOURS.

ON WEDNESDAY...THE MAIN UPPER LEVEL LOW BEGINS TO LIFT OUT OF THE
IDAHO AREA UP INTO MONTANA. THE MODELS ARE IN FAIR AGREEMENT WITH
THIS...HOWEVER THERE ARE CONSIDERABLE DIFFERENCES CONCERNING THE
EVOLUTION OF A SHORTWAVE TROUGH ROUNDING THE BASE OF THE LONGWAVE
TROUGH TUESDAY NIGHT THROUGH WEDNESDAY NIGHT.  THIS HAS A
SIGNIFICANT IMPACT ON THE FORECAST FOR LATE WEDNESDAY AFTERNOON AND
WEDNESDAY NIGHT. THE 16.00Z ECMWF AND 16.12Z GEM SHOW A STRONGER
SHORTWAVE PUSHING ACROSS NORTHERN COLORADO AND INTO THE NEBRASKA
PANHANDLE WEDNESDAY NIGHT...WHILE THE NAM AND GFS ARE A BIT MORE
SUBTLE WITH THIS SHORTWAVE AND KEEP THE ENERGY FURTHER NORTH. THESE
DIFFERENCES LEAD TO DIFFERENCES IN PLACEMENT OF THE SURFACE COLD
FRONT...WITH THE NAM/GFS BEING QUICKER TO MOVE THE COLD FRONT
THROUGH THE FORECAST AREA...AND THEN KEEP THE MAJORITY OF THE
PRECIPITATION EAST OF THE FRONT INTO EASTERN NEBRASKA. THE ECMWF/GEM
ON THE OTHER HAND ARE SLOWER TO PROGRESS THE FRONT...AND WITH
STRONGER UPWARD FORCING ALOFT WITH THE PASSING OF THE SHORTWAVE WOULD
DEVELOP PRECIPITATION POST-FRONTALLY ACROSS MUCH OF WESTERN NEBRASKA
OVERNIGHT. WILL EDGE ON UNCERTAINTY AT THIS POINT AND GO WITH A
BLEND OF THE MODEL SOLUTIONS FOR THIS TIME PERIOD UNTIL BETTER
CONSENSUS IS REACHED AMONG THE MODELS.

THE FORECAST FOR THE SECOND HALF OF THE WEEK CENTERS ON THE UPPER
LOW MOVING SLOWLY ACROSS THE FAR NORTHERN PLAINS. THE LATEST MODEL
RUNS ARE IN FAIR AGREEMENT WITH THE SPEED OF THE EASTWARD
PROGRESSION...HOWEVER VARY IN LATITUDE...WITH THE CENTER RANGING
FROM JUST NORTH OF THE CANADA/NORTH DAKOTA BORDER TO ACROSS THE
SOUTHERN PART OF NORTH DAKOTA. THEN BY FRIDAY NIGHT...IT LIFTS
NORTHEAST INTO ONTARIO BEFORE PIVOTING AND DIGGING INTO THE GREAT
LAKES REGION. THE SYSTEM BECOMES OCCLUDED THURSDAY WITH DRIER AIR
MOVING INTO NEBRASKA SO NOT EXPECTING A LOT OF PRECIPITATION
THURSDAY THROUGH SATURDAY...HOWEVER A FURTHER SOUTHERN TRACK OF
THE SYSTEM MAY BRING MORE WRAP AROUND MOISTURE INTO THE AREA SO
COULD HAVE A HIGHER THREAT FOR RAIN. AT THIS TIME...A BLEND OF THE
MODELS WILL WORK FOR THE FORECAST TODAY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 638 PM CDT MON JUN 16 2014

FOR THE KLBF TERMINAL...EXPECT SCATTERED TO BROKEN HIGH CLOUDINESS
THIS EVENING. SKIES WILL BEGIN TO CLEAR TUESDAY MORNING. WINDS
WILL BE LIGHT AND VARIABLE TONIGHT...SHIFTING TO THE SOUTHWEST AT
10 TO 20 KTS ON TUESDAY. FRO THE KVTN TERMINAL...EASTERLY WINDS
WILL DEVELOP OVERNIGHT...WHICH MAY LEAD TO THE DEVELOPMENT OF MVFR
CIGS AON 1500 FT AGL OVERNIGHT TONIGHT. SKIES WILL GRADUALLY CLEAR
BY LATE MORNING TUESDAY WITH CIGS AON 25000 FT AGL BY TUES
AFTERNOON.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...TAYLOR
LONG TERM...BROOKS
AVIATION...CLB
Hazardous weather outlook, Jun 16, 4:38 PM CDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
438 PM CDT MON JUN 16 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-172145-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
438 PM CDT MON JUN 16 2014 /338 PM MDT MON JUN 16 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

ISOLATED TO SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE THIS
EVENING ACROSS CENTRAL AND NORTH CENTRAL NEBRASKA...GENERALLY
ALONG AND NORTH OF A LINE FROM GORDON TO MULLEN TO NORTH PLATTE.
LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS. A FEW
TORNADOES ARE POSSIBLE IN ADDITION TO THE LARGE HAIL AND DAMAGING
WINDS FROM BROKEN BOW TO BASSETT AND POINTS NORTHEAST.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ADDITIONAL THUNDERSTORM CHANCES ARE IN PLACE WEDNESDAY INTO
THURSDAY...AND AGAIN SATURDAY AND SUNDAY. THE SEVERE THREAT
WILL BE DETERMINED CLOSER TO THE EVENT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

TAYLOR

In the hours before

Local storm report, Jun 16, 7:51 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
751 PM CDT MON JUN 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     HAIL             BURWELL                 41.78N 99.13W
06/16/2014  E1.75 INCH       GARFIELD           NE   PUBLIC

&&

MARTIN
Local storm report, Jun 16, 8:01 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
801 PM CDT MON JUN 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             NAPER                   42.96N 99.10W
06/16/2014  M1.00 INCH       BOYD               NE   TRAINED SPOTTER

&&

SJACOBS
Local storm report, Jun 16, 8:12 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
812 PM CDT MON JUN 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             11 NNE BURWELL          41.93N 99.05W
06/16/2014  E1.75 INCH       GARFIELD           NE   PUBLIC

&&

SNIVELY
Local storm report, Jun 16, 8:17 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
817 PM CDT MON JUN 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     HAIL             15 NNE BURWELL          41.98N 99.02W
06/16/2014  E1.00 INCH       GARFIELD           NE   PUBLIC

&&

SNIVELY
Local storm report, Jun 16, 8:19 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
819 PM CDT MON JUN 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             8 E BURWELL             41.78N 98.98W
06/16/2014  E1.75 INCH       GARFIELD           NE   TRAINED SPOTTER

&&

SNIVELY
Special weather statement, Jun 16, 8:57 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
857 PM CDT MON JUN 16 2014

NEZ029-170245-
WHEELER NE-
857 PM CDT MON JUN 16 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WHEELER COUNTY UNTIL
945 PM CDT...

AT 856 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF BARTLETT...OR 36 MILES EAST
OF BURWELL...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EASTERN WHEELER COUNTY.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

STOPPKOTTE

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 7:12 PM CDTTornado Warning Tornado observedLBFGarfield33 min
Jun 16, 7:27 PM CDTSevere Thunderstorm WarningLBFHolt48 min
Jun 16, 7:37 PM CDTSevere Thunderstorm WarningLBFBoyd, Keya Paha38 min
Jun 16, 7:42 PM CDTTornado Warning Tornado observedLBFGarfield, Wheeler33 min
Jun 16, 7:54 PM CDTSevere Thunderstorm WarningLBFGarfield, Holt, Wheeler51 min
Jun 16, 8:14 PM CDTSevere Thunderstorm WarningLBFGarfield, Holt, Wheeler46 min
Jun 16, 8:16 PM CDTSevere Thunderstorm WarningLBFBoyd44 min
Jun 17, 5:18 PM CDTSevere Thunderstorm WarningLBFCherry42 min
Jun 17, 5:20 PM CDTSevere Thunderstorm WarningLBFCherry40 min
Jun 17, 5:41 PM CDTTornado Warning Tornado observedLBFCherry34 min
Jun 17, 5:48 PM CDTTornado WarningLBFCherry27 min
Jun 17, 6:14 PM CDTSevere Thunderstorm WarningLBFCherry46 min
Jun 17, 6:29 PM CDTTornado Warning Tornado observedLBFCherry31 min
Jun 17, 6:56 PM CDTTornado Warning Tornado observedLBFCherry34 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.